# SDR ABXA9700335

- Difficulty date: October 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929AX
- Make and model: Doug DC-9-31
- Aircraft serial: 45874
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 6025767075
- Condition: Cracked
- Location: Bs 205
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, A FLOOR SUPPORT WAS FOUND CRACKED RBL 14 STA 205.  REPAIRED IAW DC9 SRM.
